Stochastic Finite Element Method Using Polynomial Chaos Expansion

Abstract:

Article Preview

We present a new response surface based stochastic finite element method to obtain solutions for general random uncertainty problems using the polynomial chaos expansion. The approach is general but here a typical elastostatics example only with the random field of Young's modulus is presented to illustrate the stress analysis, and computational comparison with the traditional polynomial expansion approach is also performed. It shows that the results of the polynomial chaos expansion are improved compared with that of the second polynomial expansion method.

Info:

Periodical:

Advanced Materials Research (Volumes 199-200)

Edited by:

Jianmin Zeng, Zhengyi Jiang, Taosen Li, Daoguo Yang and Yun-Hae Kim

Pages:

500-504

DOI:

10.4028/www.scientific.net/AMR.199-200.500

Citation:

W. Zhao and J. K. Liu, "Stochastic Finite Element Method Using Polynomial Chaos Expansion", Advanced Materials Research, Vols. 199-200, pp. 500-504, 2011

Online since:

February 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.